# SDR CALA2025120811881

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N15969
- Make and model: Boeing 787-9
- Aircraft serial: 60142
- Aircraft time: 41,714 hours, 4,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0204338101
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFIED LENS OF FLOOR PROXIMITY LIGHT MISSING AT POSITION 11D SEAT.  PERFORMED FLOOR PROXIMITY LIGHT INSTALLATION OF A NEW LIGHT AT POSITION 11D SEAT. GOOD FOR FLIGHT. IAW DMC-B787-A-33-51-06-00A-720A-A.
